# SDR GTIA040827

- Difficulty date: October 24, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Engine: Pwa JT8D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LT HYDRAULIC QTY WENT TO 3 PRESS 0, LT HYD PRESSURE LOW ANNUN, DID QRH CHK LIST.  FOUND LT ELEVATOR POWER CONTROL HYDRAULIC LINE RUPTURED NEAR UNION AT THE CONTROL VALVE, REMOVED AND REPLACED RUPTURED LINE.  AIRCARFT TAIL SWAP WITH N814NK.
